Bounded elements in certain topological partial *-algebras

Camillo Trapani, Francesco Tschinke, Jean-Pierre Antoine

Risultato della ricerca: Article

6 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)223-251
Numero di pagine29
RivistaStudia Mathematica
Volume203
Stato di pubblicazionePublished - 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Bounded elements in certain topological partial *-algebras. / Trapani, Camillo; Tschinke, Francesco; Antoine, Jean-Pierre.

In: Studia Mathematica, Vol. 203, 2011, pag. 223-251.

Risultato della ricerca: Article

@article{2fa8cabde8c84b02b9f883c4feb4b531,
title = "Bounded elements in certain topological partial *-algebras",
keywords = "Bounded elements; partial *-algebras",
author = "Camillo Trapani and Francesco Tschinke and Jean-Pierre Antoine",
year = "2011",
language = "English",
volume = "203",
pages = "223--251",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - Bounded elements in certain topological partial *-algebras

AU - Trapani, Camillo

AU - Tschinke, Francesco

AU - Antoine, Jean-Pierre

PY - 2011

Y1 - 2011

KW - Bounded elements; partial -algebras

UR - http://hdl.handle.net/10447/55669

M3 - Article

VL - 203

SP - 223

EP - 251

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

ER -